# SDR AALA201907099003

- Difficulty date: July 8, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 36,339 hours, 13,997 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERENCY EXIT LIGHT AT SEAT ROW 1 A AND C INOPERABLE, WIRING HARNESS DAMAGED. MAINTENANCE REPLACED WIRE HARNESS PER AMM 33-51-00.
